# SDR YENA2021040800213

- Difficulty date: April 4, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 72,299 hours, 26,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misoverhauled
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED SLIDE RAFT AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA; (REF. AERO N/R 2021-134049 W/O: 2021 70/1 -) R & R EMERGENCY EVACUATION ESCAPE SLIDE RAFT DOOR 832 IAW AMM 25-62-44-400-007-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
